# SDR DALA2025082906390

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 20,265 hours, 9,045 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON DECENT. INITIALY NOTICED AT 12000 FT AND DISSAPATED BY 5000 FT.   FOUND LEAK ON APU GENERATOR, COMPLIED WITH T/C 7900-2001 & 0550-2002 AND LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS. REPLACED APU GENERATOR. (LP 7313472, 7313474)
